Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trintellix..Have you tried it?

Posted by Christ_empowered on December 11, 2019, at 14:18:32

In reply to Re: Trintellix..Have you tried it? phidippus, posted by undopaminergic on December 11, 2019, at 8:44:04

psych drugs can cause brain changes. there are horror stories about any and all psych drugs, but it seems that the neuroleptics--especially high doses--are the worst offenders. tardive akathisia, tardive psychosis, tardive dementia...

blah. :-(


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1107052
URL: http://www.dr-bob.org/babble/20191019/msgs/1107191.html